Singular integral inequalities and stability of semilinear parabolic equations

Milan Medveď

Archivum Mathematicum (1998)

  • Volume: 034, Issue: 1, page 183-190
  • ISSN: 0044-8753

Abstract

top
Using a method developed by the author for an analysis of singular integral inequalities a stability theorem for semilinear parabolic PDEs is proved.

How to cite

top

Medveď, Milan. "Singular integral inequalities and stability of semilinear parabolic equations." Archivum Mathematicum 034.1 (1998): 183-190. <http://eudml.org/doc/18526>.

@article{Medveď1998,
abstract = {Using a method developed by the author for an analysis of singular integral inequalities a stability theorem for semilinear parabolic PDEs is proved.},
author = {Medveď, Milan},
journal = {Archivum Mathematicum},
keywords = {Integral inequality; parabolic equation; stability; integral inequality; parabolic equation; stability},
language = {eng},
number = {1},
pages = {183-190},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Singular integral inequalities and stability of semilinear parabolic equations},
url = {http://eudml.org/doc/18526},
volume = {034},
year = {1998},
}

TY - JOUR
AU - Medveď, Milan
TI - Singular integral inequalities and stability of semilinear parabolic equations
JO - Archivum Mathematicum
PY - 1998
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 034
IS - 1
SP - 183
EP - 190
AB - Using a method developed by the author for an analysis of singular integral inequalities a stability theorem for semilinear parabolic PDEs is proved.
LA - eng
KW - Integral inequality; parabolic equation; stability; integral inequality; parabolic equation; stability
UR - http://eudml.org/doc/18526
ER -

References

top
  1. J. A. Bihari, A generalization of a lemma of Bellman and its applications to uniqueness problems of differential equations, Acta Math. Acad. Sci. Hungar. 7 (1965), 81–94 (1965) Zbl0070.08201
  2. G. Butler, T. Rogers, A generalization of a lemma of Bihari and applications to pointwise estimates for integral equations, J. Math. Anal. and Appl. 33, no 1 (1971), 77–81 (1971) Zbl0209.42503MR0270089
  3. J. K. Hale, Asymptotic Behavior of Dissipative Systems, Mathematical Surveys and Monographs, Vol. 25, AMS, Providence, 1988 (1988) Zbl0642.58013MR0941371
  4. D. Henry, Geometric Theory of Semilinear Parabolic Equations, Springer-Verlag, Berlin, Heidelberg, New York, 1981 (1981) Zbl0456.35001MR0610244
  5. A. A. Martyniuk, R. Gutowski, Integral Inequalities and Stability of Motion, Naukova Dumka, Kiev, 1979 (in Russian) (1979) MR0545148
  6. M. Medved’, A new approach to an analysis of Henry type integral inequalities and their Bihari type versions, J. Math. Anal. and Appl. 214 (1997), 349–366 (1997) Zbl0893.26006MR1475574
  7. M. Miklavčič, Stability for semilinear equations with noninvertible linear operator, Pacific J. Math. 1 (118) (1985), 199–214 (1985) Zbl0559.35037MR0783024

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.